iv been taking dilaudid for 4 years about 6-8mgm pills a day what would you suggest a reasonable amount to start to decrease as to lessen the withdrawls on a weekly or monthly basis thank-you
You can look up a formula called the Thomas recipe on this site and call some health food stores to see if they already have it in a kit or have all the otc meds and supplements available. This is used to address symptoms of withdrawal if you begin to have them as you decrease your pain medicine. Join the Opiate withdrawal and Opiate Dependence groups here and read old posts to see what might help you as you begin the taper. Good Luck, I will say some big Prayers for you. The old posts in these 2 groups may have some tapering methods, as well as other people's experiences. The Thomas recipe would be good to have on hand if you should suffer some withdrawal symptoms.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2010 • 2 answers
Posted 22 Aug 2011 • 4 answers
Posted 12 Sep 2011 • 2 answers
Posted 16 Oct 2011 • 1 answer
Posted 10 Sep 2015 • 2 answers